# SDR AALA2000125

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Worn
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SUPPORT ATTACH FITTING ON OUTBOARD END OF NR 4 LEADING EDGE SLAT HAS EXCESSIVE PLAY.  INSTALLED NEW RIB PER SHOP ESO 80117.  (M)
